Translator Disclaimer
September 1956 Extreme properties of eigenvalues of a Hermitian transformation and singular values of the sum and product of linear transformations
Ali R. Amir-Moéz
Duke Math. J. 23(3): 463-476 (September 1956). DOI: 10.1215/S0012-7094-56-02343-2
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.23 • No. 3 • September 1956
Back to Top